Pregnant or hormonal craziness?

Hannah - posted on 09/14/2013 ( 1 mom has responded )

88

39

17

Ok ladies, I am driving myself crazy. I started bc pills to regulate my cycle . My dd is almost two. When my cycle came back it was regular, as in every 25 days but they were long and heavy. Started pill the day after aunt flo stopped. Unfortunately I did not realize that it was ineffective the first week, which is my most fertile time b/c I ovulate early. Dh and dtd a few times without back up protection in this time. If I'm pregnant, that's ok....it's the not knowing that is driving me crazy. Anyway, shortly after that I began having some symptoms ( nausea, breast tenderness, 3 pm fatigue) all very reminiscent of first pregnancy and all my morning sickness remedies worked. I quit taking the pill after ten days. Symptoms continued, had light spotting, on the tp only for 2 days,one week before period was due. Never felt like period was coming. It never came, I am now two weeks late, but neg hpt. Now my jeans are snug and uncomfortable and lower abdomen is hard as a rock. All symptoms still present plus insomnia and frequent urination. My question is, could all this be from the bc pills, or am I pregnant with just neg hpt?

MOST HELPFUL POSTS

Ana - posted on 09/14/2013

464

0

76

I am going through a very similar situation right now.

I suggest to calm down, go to the Dr. and take a pregnancy test, if neg, keep taking your BC Pills and let your body get adjusted to them. It may take your body a few months to get adjusted.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms